American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 233 found      Go to page: 1 2 3 4 5 > >>

[31] Shuichi Sato. Nonisotropic dilations and the method of rotations with weight. Proc. Amer. Math. Soc. 140 (2012) 2791-2801.
Abstract, references, and article information
View Article: PDF

[32] Yong Ding and Honghai Liu. Weighted $L^p$ boundedness of Carleson type maximal operators. Proc. Amer. Math. Soc. 140 (2012) 2739-2751.
Abstract, references, and article information
View Article: PDF

[33] Daewon Chung, M. Cristina Pereyra and Carlos Perez. Sharp bounds for general commutators on weighted Lebesgue spaces. Trans. Amer. Math. Soc. 364 (2012) 1163-1177. MR 2869172.
Abstract, references, and article information
View Article: PDF

[34] David K. Watson and Richard L. Wheeden. Averages over starlike sets, starlike maximal functions, and homogeneous singular integrals. Trans. Amer. Math. Soc. 363 (2011) 5179-5206. MR 2813412.
Abstract, references, and article information
View Article: PDF

[35] Steve Hofmann, Guozhen Lu, Dorina Mitrea, Marius Mitrea and Lixin Yan. Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates. Memoirs of the AMS 214 (2011) MR 2868142.
Book volume table of contents

[36] Oliver Dragičević. Weighted estimates for powers of the Ahlfors-Beurling operator. Proc. Amer. Math. Soc. 139 (2011) 2113-2120. MR 2775389.
Abstract, references, and article information
View Article: PDF

[37] Dachun Yang and Yuan Zhou. Localized Hardy spaces $H^{1}$ related to admissible functions on RD-spaces and applications to Schrödinger operators. Trans. Amer. Math. Soc. 363 (2011) 1197-1239. MR 2737263.
Abstract, references, and article information
View Article: PDF

[38] Jungjin Lee. Endpoint estimates for bilinear oscillatory integral operators related to restriction to the cone. Trans. Amer. Math. Soc. 363 (2011) 763-800. MR 2728585.
Abstract, references, and article information
View Article: PDF

[39] Armen Vagharshakyan. Recovering singular integrals from Haar shifts. Proc. Amer. Math. Soc. 138 (2010) 4303-4309. MR 2680056.
Abstract, references, and article information
View Article: PDF

[40] Ciprian Demeter. Singular integrals along $N$ directions in $\mathbb{R}^{2}$. Proc. Amer. Math. Soc. 138 (2010) 4433-4442. MR 2680067.
Abstract, references, and article information
View Article: PDF

[41] John Garnett, Rowan Killip and Raanan Schul. A doubling measure on $\mathbb {R}^d$ can charge a rectifiable curve. Proc. Amer. Math. Soc. 138 (2010) 1673-1679. MR 2587452.
Abstract, references, and article information
View Article: PDF

[42] Xuan Thinh Duong, Loukas Grafakos and Lixin Yan. Multilinear operators with non-smooth kernels and commutators of singular integrals. Trans. Amer. Math. Soc. 362 (2010) 2089-2113. MR 2574888.
Abstract, references, and article information
View Article: PDF

[43] R. Brown, I. Mitrea, M. Mitrea and M. Wright. Mixed boundary value problems for the Stokes system. Trans. Amer. Math. Soc. 362 (2010) 1211-1230. MR 2563727.
Abstract, references, and article information
View Article: PDF

[44] Stefan Geiss, Stephen Montgomery-Smith and Eero Saksman. On singular integral and martingale transforms. Trans. Amer. Math. Soc. 362 (2010) 553-575. MR 2551497.
Abstract, references, and article information
View Article: PDF

[45] Jean Van Schaftingen. Limiting fractional and Lorentz space estimates of differential forms. Proc. Amer. Math. Soc. 138 (2010) 235-240. MR 2550188.
Abstract, references, and article information
View Article: PDF

[46] Marius Mitrea. Mixed boundary-value problems for Maxwell's equations. Trans. Amer. Math. Soc. 362 (2010) 117-143. MR 2550146.
Abstract, references, and article information
View Article: PDF

[47] Irina Mitrea and Marius Mitrea. A remark on the regularity of the div-curl system. Proc. Amer. Math. Soc. 137 (2009) 1729-1733. MR 2470831.
Abstract, references, and article information
View Article: PDF

[48] Ioanna Kyrezi and Michel Marias. $H^{p}$-bounds for spectral multipliers on graphs. Trans. Amer. Math. Soc. 361 (2009) 1053-1067. MR 2452834.
Abstract, references, and article information
View Article: PDF

[49] Steve Hofmann. Dahlberg's bilinear estimate for solutions of divergence form complex elliptic equations. Proc. Amer. Math. Soc. 136 (2008) 4223-4233. MR 2431035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Dorina Mitrea. A generalization of Dahlberg's theorem concerning the regularity of harmonic Green potentials. Trans. Amer. Math. Soc. 360 (2008) 3771-3793. MR 2386245.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Rodrigo Bañuelos and Prabhu Janakiraman. $L^p$--bounds for the Beurling--Ahlfors transform. Trans. Amer. Math. Soc. 360 (2008) 3603-3612. MR 2386238.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Martin Dindoš. Hardy spaces and potential theory on $C^1$ domains in Riemannian manifolds. Memoirs of the AMS 191 (2008) MR 2376731.
Book volume table of contents

[53] Norberto Laghi and Neil Lyall. Strongly singular Radon transforms on the Heisenberg group and folding singularities. Proc. Amer. Math. Soc. 136 (2008) 1261-1272. MR 2367100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Izabella Laba. From harmonic analysis to arithmetic combinatorics. Bull. Amer. Math. Soc. 45 (2008) 77-115. MR 2358378.
Abstract, references, and article information
View Article: PDF

[55] N. Kruglyak and E. A. Kuznetsov. The limiting case of the Marcinkiewicz integral: growth for convex sets. Proc. Amer. Math. Soc. 135 (2007) 3283-3293. MR 2322760.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] G. A. Karagulyan. On unboundedness of maximal operators for directional Hilbert transforms. Proc. Amer. Math. Soc. 135 (2007) 3133-3141. MR 2322743.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Neil Lyall. Strongly singular convolution operators on the Heisenberg group. Trans. Amer. Math. Soc. 359 (2007) 4467-4488. MR 2309194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Irina Mitrea and Marius Mitrea. The Poisson problem with mixed boundary conditions in Sobolev and Besov spaces in non-smooth domains. Trans. Amer. Math. Soc. 359 (2007) 4143-4182. MR 2309180.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Lin Tang. $BLO$ spaces associated with the sections. Proc. Amer. Math. Soc. 135 (2007) 2423-2432. MR 2302563.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] V. Vasyunin and A. Volberg. The Bellman functions for a certain two-weight inequality: A case study. St. Petersburg Math. J. 18 (2007) 201-222. MR 2244935.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 233 found      Go to page: 1 2 3 4 5 > >>